# SDR DL72S980189

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Nr 4 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT INSPECTION, THE MIDFLAP LEADING EDGE WAS FOUND WORN BEYOND SRM LIMITS AT THE IB END OF FLAP.  THE LEADING EDGE WAS REPAIRED PER 727 MM 57-52-0 BY REMOVING THE DAMAGE AND INSTALLING A DOUBLER.
